homeopathic side effectsI've been seeing an osteopath who has been practicing homeopathy for about 20 years. Without going into all of my symptoms (too many to list) he started me on Phosphorous. It gave me a really nervous feeling after a few days- almost like I had taken too much of the wrong kind of cold medicine- not anxious- just shakey and fidgety. He then switched me to Belladonna- the shakes went away but now I'm super dizzy- almost have the spins. I'm curious if others have had similar results with homeopathy- I know that it can stir up some symptoms but I want to know if they will just go away after awhile or it means I'm on the wrong rememdy. Thanks in advance!
sladedog on 2004-08-12
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.